# SDR DALA2024071007004

- Difficulty date: July 6, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0437551) SEAT TRACK AT STA. 520 RBL 25 HAS GOUGE. PERFORMED REPAIR OF SEAT TRACK AT STA 520 RBL 25 IAW B737 SRM 53-00-52-2R-4.
